MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 5 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 5 CEM; KNEE FEMORAL
Catalog Number 150440105
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: (b)(4).Clinical adverse event received for lateral knee pain on left knee found to have tibial and femoral component loosening.Device related: no information provided.Procedure related: no information provided.Date of event: un jan 2025, date of implant: on (b)(6) 2020, date of revision: no information provided, device location: left.Treatment/impact: no information provided.(b)(4) are related to each other.Depuy synthes products used: catalog number: 150440105, lot number: j48d18, component type: femoral component, description: attune knee system revision crs femoral cemented left size 5.Catalog number: 151320110, lot number: j06t70, component type: femoral stem, description: attune knee system revision pressfit stem 20x110mm.Catalog number: 154705003, lot number: j1075x, component type: femoral medial distal augment, description: xxx.Catalog number: 154705003, lot number: j3653x, component type: femoral lateral distal augment, description: attune knee system revision distal femoral augment 12mm cemented size 5.Catalog number: 154905001, lot number: j5003d, component type: femoral medial posterior augment, description: attune knee system revision posterior femoral augment 4mm cemented size 5.Catalog number: 154905002, lot number: j1078k, component type: femoral lateral posterior augment, description: attune knee system revision posterior femoral augment 8mm cemented size 5.Catalog number: 150660004, lot number: 9264281, component type: tibial base component, description: attune knee system revision rotating platform tibial base cemented size 4.Catalog number: 151318060, lot number: j4638f, component type: tibial stem, description: attune knee system revision pressfit stem 18x60mm.Catalog number: 151111201, lot number: j5204j, component type: tibial sleeve, description: attune knee system revision tibial sleeve porocoat fully coated 29mm.Catalog number: 152303102, lot number: j1172r, component type: tibial medial augment, description: attune knee system revision tibial augment 10mm lm/rl cemented size 3/4.Catalog number: 151710522, lot number: 8974836, component type: tibial insert component, description: attune knee system revision crs rotating platform insert aox size 5 22mm.Catalog number: 61971001, lot number: 1721033110tha03, component type: cement, description: no information provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: treatment/impact: diagnostic intervention: no => yes.
 
Event or Problem Description
Additional event information reviewed and received on 04-nov-2025 and 03-nov-2025: updates received: device related: possibly.Procedure related: definitely.Clinical update received on 26 nov 2025: updates received: diagnosis: lateral knee pain on left knee found to have tibial and femoral component loosening: lateral knee pain.Additional event information reviewed and received: clinical adverse event received for tibial and femoral component loosening on index knee.Treatment/impact: other (planned to have revision surgery in (b)(6) 2026).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CRS FEMORAL LT SZ 5 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23553892
Report Number1818910-2025-19820
Device Sequence Number9775751
Product Code JWH
UDI-Device Identifier10603295042181
UDI-Public(01)10603295042181(17)290831(10)J48D18
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150440105
Device Lot NumberJ48D18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer11/17/2025
03/05/2026
04/24/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date11/18/2025
03/15/2026
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE DIST FEM AUG SZ 5 12MM.; ATTUNE DIST FEM AUG SZ 5 12MM.; ATTUNE POS FEM AUG SZ 5 4MM.; ATTUNE POS FEM AUG SZ 5 8MM.; ATUN PRESSFIT STR STEM20X110MM.; ATUN TIB AUG LM/RL SZ 3/4 10MM.; ATUN TIB SLV M/L 29MM FULL POR.; ATUNE PRESSFIT STR STEM18X60MM.; ATUNE REV RP TIB BASE SZ 4 CEM.; COMPETITOR CEMENT (CATALOG NUMBER-61971001).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight88 KG